# SDR HEEA064498

- Difficulty date: October 1, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N57416
- Make and model: Bell 407
- Aircraft serial: 53070
- System (JASC): 6210 · Main Rotor Blades
- Part: Blade
- Part number: 407015001107
- Condition: Cracked
- Location: Main Rotor
- Part time: 3,673 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN ROTOR BLADE CRACKED IN TRIM TAB AREA.   SERIAL NUMBERS REMOVED ARE A-145, A-442, A-330 AND A-437.  REFERENCE:  DMR NR 686520.  REPLACED WITH SERIAL NUMBERS A-1513, A-1519, A-645, AND A-858.
